Volume 3, Issue 2
Waveform Relaxation Methods for Stochastic Differential Equations

H. Schurz and K. R. Schneider

Int. J. Numer. Anal. Mod., 3 (2006), pp. 232-254

Preview Full PDF BiBTex 0 354
  • Abstract

L-p-convergence of wave form relaxation methods (WRMs) for numerical solving of systems of ordinary stochastic differential equations (SDEs) is studied. For this purpose, we convert the problem to an operator equation X = Pi X + G in a Banach space epsilon of F-t-adapted random elements describing the initial-or boundary value problem related to SDEs with weakly coupled, Lipschitz-continuous subsystems. The main convergence result of WRMs for SDEs depends on the spectral radius of a matrix associated to a decomposition of Pi. A generalization to one-sided Lipschitz continuous coefficients and a discussion on the example of singularly perturbed SDEs complete this paper.

  • History

Published online: 2006-03

  • Cited by